It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Vaccination & Immunization Board Index
Pages: 1Showing 1 - 9 of 9 for tetanus injection pain. (0.082 seconds)


... i'm feeling pain in the area where the tetanus injection was given........ ... (1 replies)
... i had a tetanus injection 2 days ago. when the needle was pulled out, there was a lot of blood that came out. this has never happened to me for any injection ever. now 2 days later , my arm is stil paining and the pain is in my shoulder, neck and left chest. should i do something about it. ... (0 replies)
... Tetanus shots are painful. I wouldn't worry about that part. They can also cause a reaction that makes you feel worse. Antibiotics can take several days to show any improvement if you didn't get a shot of one to kick start things. 24 hours is just not long enough to show any improvement in that area. (1 replies)

... s now, and my arms are both still very sore. I can use them, but it is painful to do simple tasks, such as driving and writing. I have tried putting ice on the injection sites and taking ibuprofen, but that has done little for me. Is there anything else I can do? ... (0 replies)
... was very sore for the first 3 days. It hurt to move my arm, stretch it or simply pull back on my dog's leash. 30 hours after receiving the shot I started feeling pain in my joints. My fingers, wrists, knees, ankles, my neck and also my lower back hurt alot. I then started getting "flu like" symptoms and felt tired. ... (9 replies)
TB/Tetanus
May 26, 2004
... hours later to have the test checked. They will just look at the spot and feel it to see if there is a bump. The needle is very small, which minimizes pain from the needle, and since the injection is just under the skin, there is no muscle pain afterward. ... (2 replies)
... I went to my friend who is osteopath for a tetanus booster because hadn't had a shot in 14 yrs. ... (1 replies)
Tetnus shot
Jun 9, 2009
... Sometimes people do experience soreness and some even have a lump at the site of an injection. It can occur with a tetanus shot or other vaccination as well. The lump and soreness would be where you got the shot. Both should go away in a few days. ... (3 replies)
... Tetanus might give you a fever, muscle aches or pain near the injection site for a few days. That's relatively common. Serious side effects, though, are pretty darned rare. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 10:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!